# SDR SIMA20130325004

- Difficulty date: March 25, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 21,018 hours, 17,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE RIGHT SERVICE EXIT DOOR LOWER LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT SERVICE DOOR EXIT EMERGENCY LIGHT IAW EMB AMM 33-50-10-000-801-A AND 33-50-10-400-801-A.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
